# SDR DALA2024053005667

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 60,091 hours, 31,172 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Eroded
- Location: A/C Grnd Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 ON ARRIVAL FOUND AIR COND. GROUND SUPPLY DOOR AND PANEL 191BB WITH EROSION DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 618422-14. (5311798)
